MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Catalog Number 21-6300-02
Medical Device Problem Codes Degraded (1153); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was stated that the cassette is not detected.There was no patient involvement.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.It was found that the downstream occlusion(dso) sensor was worn.The dso sensor was replaced.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24480792
Report Number3012307300-2026-01843
Device Sequence Number13339151
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)091229
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown